Fillers are the ideal way to correct facial asymmetry which most people have. Unfortunately, it sounds like the lumps that you are describing are from improper placement. If they do not go away after a few weeks then you should return to your treating physician for Hyaluronidase injections which will dissolve the lumps. It is always important to go to a Board Certified Dermatologist who has a great deal of experience with injections for the best cosmetic results.
Most people are somewhat asymmetrical, with one side slightly different than the other, fillers can compensate for this, but only to a degree. Lumpiness following a filler is usually due to the technique of the injector, and if a hyaluronic acid was used, the lumps can be dissolved with hyaluronidase injections.
The short answer is "yes" it can, but that comes down to who you have as your injector and what filler is being used. All facial injections are an art, and not everyone is an artist. The filler has no idea what to do on its own in your skin, so your injector is the key person in making sure you get the result you want.
"This answer has been solicited without seeing this patient and cannot
be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."